A member asked:

I have a severe globus sensation that gets worse after/during eating. i have lpr,gerd,gastritis.after starting ppis, how long until i feel relief?

A doctor has provided 1 answer
Dr. Donald Colantino answered

Specializes in Internal Medicine

Unlike GERD, LPR may not respond to PPI medications. True globus has an anxiety and stress component and if it's a significant symptom for you, stress management may be helpful. Have you been tested for h pylori?

Answered Jul 20, 2018

301 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...